Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 462, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Dec 27, 2008, 11:02 AM CST for Calhoun County, Illinois; Lincoln County, Saint Charles County, Warren County, Missouri. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 27, 2008, 11:02 AM CST (17:02 UTC)
- Expired
- Dec 27, 2008, 11:45 AM CST
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Calhoun County, IL, Lincoln County, MO, Saint Charles County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 25 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 11:30 AM CST | NON-TSTM WND DMG | Foristell, MO | WIND GUST TO 48 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 27, 4:30 AM CST | Tornado Watch | SPC | 8 hr |
| Dec 27, 10:58 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.0 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 451 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 271702
SVRLSX
ILC013-MOC113-183-219-271745-
/O.NEW.KLSX.SV.W.0462.081227T1702Z-081227T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1102 AM CST SAT DEC 27 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
WARREN COUNTY IN EAST CENTRAL MISSOURI
SOUTHERN CALHOUN COUNTY IN SOUTHWEST ILLINOIS
* UNTIL 1145 AM CST
* AT 1058 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF WARRENTON...AND
WAS MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
TRUESDALE...
WRIGHT CITY...
WENTZVILLE...
ST. PAUL...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3885 9132 3885 9128 3900 9126 3899 9121
3893 9120 3891 9112 3899 9056 3879 9048
3873 9053 3870 9054 3868 9058 3869 9062
3868 9067 3859 9077 3862 9110 3871 9136
TIME...MOT...LOC 1702Z 268DEG 47KT 3883 9122
$$
CARNEY2 follow-up statements
000
WWUS53 KLSX 271737
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1137 AM CST SAT DEC 27 2008
ILC013-MOC113-183-219-271745-
/O.CON.KLSX.SV.W.0462.000000T0000Z-081227T1745Z/
CALHOUN IL-ST. CHARLES MO-WARREN MO-LINCOLN MO-
1137 AM CST SAT DEC 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CST
FOR SOUTHERN LINCOLN...WARREN...ST. CHARLES AND SOUTHERN CALHOUN
COUNTIES...
AT 1132 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FORISTELL...OR NEAR
WENTZVILLE...AND WAS MOVING EAST AT 40 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...LAKE ST.
LOUIS...ST. PAUL...OFALLON...DARDENNE PRAIRIE AND COTTLEVILLE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3885 9132 3885 9128 3900 9126 3899 9121
3893 9120 3891 9112 3899 9056 3879 9048
3873 9053 3870 9054 3868 9058 3869 9062
3868 9067 3859 9077 3862 9110 3871 9136
TIME...MOT...LOC 1737Z 270DEG 35KT 3882 9085
$$
CARNEY000
WWUS53 KLSX 271747 RRA
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 AM CST SAT DEC 27 2008
ILC013-MOC113-183-219-271758-
/O.EXP.KLSX.SV.W.0462.000000T0000Z-081227T1745Z/
CALHOUN IL-ST. CHARLES MO-WARREN MO-LINCOLN MO-
1148 AM CST SAT DEC 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LINCOLN...WARREN...
ST. CHARLES AND SOUTHERN CALHOUN COUNTIES EXPIRES AT 1145 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH
REMAINS IN EFFECT UNTIL 700 PM CST.
LAT...LON 3885 9132 3885 9128 3900 9126 3899 9121
3893 9120 3891 9112 3899 9056 3879 9048
3873 9053 3870 9054 3868 9058 3869 9062
3868 9067 3859 9077 3862 9110 3871 9136
TIME...MOT...LOC 1737Z 270DEG 35KT 3882 9085
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 27, 7:12 AM CST, 3 hours 50 minutes earlier.
Area forecast discussion, Dec 27, 7:12 AM CST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
712 AM CST SAT DEC 27 2008
.DISCUSSION...
/525 AM CST SAT DEC 27 2008/
TONS OF WX...AND ALL OF THE FOCUS WILL BE ON THE NEXT 24HRS.
MOST OF THE MOS TEMPS ARE VERY INADEQUATELY HANDLING THE TEMPS
OVER THE AREA ATTM AS WELL AS MAX TEMPS TODAY...BEING TOO COOL.
GIVEN THAT TEMPS ARE IN THE MID TO UPPER 60S EVERYWHERE...EXCEPT
WHERE IT IS RAINING IN THE NRN FA...WOULD EXPECT A SMALL DIURNAL
SWING TODAY UNDER THICK CLOUD COVER BEFORE THE RAIN HITS
EVERYWHERE BY EARLY THIS AFTERNOON. THIS WOULD PLACE STL METRO
TEMPS NEAR RECORD LEVELS...WITH THE RECORD AT KSTL BEING 72F SET
IN 1971. LESS SO IN CNTRL MO...WHERE THE RECORD IS 71F SET IN
1946...BUT EARLIER EXPECTED ARRIVAL OF RAIN WILL PREVENT IT FROM
WARMING TOO MUCH. FOR FORECAST TEMPS TODAY...WENT ABOVE THE WARMEST
MET MOS FOR KUIN/KCOU AREAS AND NEAR WARMEST MET MOS FOR
ELSEWHERE. TEMPS WILL THEN PLUMMET BEHIND FRONT...BY AS MUCH AS
30F IN JUST A FEW HOURS.
PLENTY OF ENERGY TO WORK OFF OF...BUT MAIN SHOW WILL TAKE PLACE
NEAR CDFNT ITSELF. LOOK FOR MUCH OF WHAT WE SEE NOW TO CONTINUE...
WITH SMALLER AREAS OF TSRA/SHRA TO PASS THRU UNTIL MIDDAY HOURS
WHEN MORE SUBSTANTIAL TSRA ASSOCIATED WITH FRONT WILL APPROACH
THE WRN FA AND STRONG DIVERGENCE AT H300 FROM RIGHT ENTRANCE
REGION OF JET PASSES OVERHEAD TO INCREASE COVERAGE OF TSRA
DEVELOPMENT OUT AHEAD OF FRONT AS WELL. SHEAR LARGELY POINTS TO A
DAMAGING WIND EVENT...ALTHOUGH EARLY IN THE LIFESPAN...COULD SEE
SUPERCELLS AS WELL. RAW SPEED AT WHICH CELLS ARE MOVING WILL MAKE
IT PRETTY EASY TO ATTAIN DAMAGING WINDS IN A WELL MIXED
ATMOSPHERE. CDFNT IS EXPECTED TO PUSH THRU THE WRN HALF OF THE FA
BY LATE THIS AFTERNOON...AND THEN THRU THE REST BY EARLY THIS
EVENING.
HIGH PWAT AIR ON THE ORDER OF 400PCT OF NORMAL WILL CONTINUE TO
RESIDE UNTIL FROPA...AND ALLOW FOR VERY EFFICIENT RAIN PRODUCING
STORMS. RAINFALL TOTALS OF 1 TO 3 INCHES SHOULD BE COMMON...AND
FALLING ON SATURATED OR FROZEN GROUND WILL RESULT IN HIGH RATES OF
RUNOFF. HAVE MAINTAIND FFA THRU LATE THIS AFTERNOON.
WINDS WILL BE WINDY DUE TO TIGHT PRESSURE GRADIENT AND 40-50KT
WINDS JUST A COUPLE THOUSAND FEET OFF THE GROUND...BUT MEAGER
MIXING HEIGHTS WILL ONLY ALLOW THIS RESERVE OF WIND TO BE TAPPED
SELDOMLY BEFORE FROPA. ONCE FROPA OCCURS...WINDS WILL SHIFT TO THE
WEST...AND THIS WILL MAKE IT MUCH MORE FAVORABLE TO TAP INTO WINDS
ALOFT. IN ADDITION...THERE WILL BE A SMALL WINDOW OF 2-3 HOURS
WHEN THERE WILL STILL BE A LOT OF WIND TO TAP INTO ALOFT...AND FOR
THESE REASONS HAVE ISSUED A WIND ADVISORY FOR THIS AFTERNOON AND
THIS EVENING. GUSTS AS HIGH AS 50MPH ARE POSSIBLE...ESPECIALLY
AFTER FROPA LATE THIS AFTN AND EVNG.
COLD AIR WILL RUSH IN BEHIND THE FRONT...BUT EXPECTED POSN OF DRY
SLOT WILL SHUT OF THE PCPN OFF BEFORE THE AIR IS COLD ENOUGH TO
CHANGE OVER TO SNOW FOR MUCH OF THE FA. AREAS THAT WILL BE ON THE
NW SIDE OF THE DRY SLOT...IN NERN MO...WILL HAVE THE BEST
POTENTIAL FOR SNOW...BUT ANY ACCUMS WILL BE LIGHT...MOST LIKELY
JUST A DUSTING. THERE IS ALSO THE CHANCE FOR A BRIEF OCCURRENCE OF
FZRA OR PL AS WARM WEDGE OF AIR GETS LEFT BEHIND FROM SUDDEN RUSH
OF COLD AIR AT THE B-LYR.
OTHERWISE...ZONAL FLOW PATTERN SETS UP FOR MUCH OF THE WORK WEEK
WITH A SEASONABLE...IF NOT SLIGHTLY ABOVE NORMAL...TEMP REGIME TO
TAKE HOLD. GENERALLY DRY WX WILL RESULT.
TES
&&
.AVIATION...
/650 AM CST SAT DEC 27 2008/
FOR THE 12Z TAFS...LATEST RADAR TRENDS SHOW CONVECTIVE LINE
EXTENDING FROM EAST OF KANSAS CITY THROUGH NORTHEAST OKLAHOMA.
CONVECTIVE LINE IS FORECAST TO MOVE THROUGH COU AERA BETWEEN 1400
-1500 UTC AND OVER STL AREA BETWEEN 1600 - 1800 UTC. ESTIMATED
WINDS EXPECTED TO RANGE FROM 45 TO 55 MPH WITH THE STRONGER LINE
SEGMENTS WITHIN THE LARGER CONVECTIVE LINE. AHEAD OF CONVECTIVE
LINE SCATTERED CONVECTION EXTENDING FROM SE OF STL TO SOUTH-
CENTRAL MO WILL REMAIN WEAK FOR THE NEXT 3 TO 6 HOURS. AFTER
PASSAGE OF THE SQUALL LINE AND COLD FRONT STRONG GRADIENT WINDS
WILL BRING WEST NORTHWEEST WINDS AND GUSTS TO 45 KTS OVER THE
AREA LATE THIS AFTERNOON THROUGH THIS EVENING.
RP
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR AUDRAIN-
BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-
JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
WIND ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR IRON-
JEFFERSON-MADISON-REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST.
LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR ADAMS IL-
BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
IL.
WIND ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR BOND
IL-CLINTON IL-FAYETTE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Dec 27, 7:50 AM CST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 750 AM CST SAT DEC 27 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 750 AM CST SAT DEC 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE THROUGH EARLY THIS EVENING AHEAD OF A STRONG COLD FRONT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER WITH THE THREATS INCLUDING LARGE HAIL TO NICKEL SIZE...DAMAGING WINDS TO 70 MPH...AND ISOLATED TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. DUE TO THE INTENSITY OF THE STORMS...SOME TRAINING IS EXPECTED... AND THAT HEAVY RAINFALL WILL FALL ON GROUND THAT IS EITHER FROZEN OR SATURATED...A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. VERY WINDY CONDITIONS CAN BE EXPECTED THROUGH THIS EVENING...BOTH AHEAD OF AND BEHIND A STRONG COLD FRONT THAT WILL MOVE THROUGH LATER TODAY AND THIS EVENING. EXPECT SOUTH WINDS 25 TO 30 MPH WITH GUSTS TO 40 TO 45 MPH TO SHIFT TO THE WEST WITH PASSAGE OF THE FRONT...AND GUSTS INCREASING TO 45 TO 50 MPH. A WIND ADVISORY IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE REFER TO THE ADVISORY PRODUCT. PRECIPITATION WILL CHANGEOVER TO A WINTRY MIX OF FREEZING RAIN... SLEET...AND SNOW LATE THIS AFTERNOON AND THIS EVENING OVER PARTS OF NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS AS COLDER AIR SPILLS INTO THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR SNOW ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY...ESPECIALLY LATE THIS MORNING AND THIS AFTERNOON. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, Dec 27, 10:07 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 AM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM HAIL JEFFERSON CITY 38.57N 92.19W
12/27/2008 E0.25 INCH COLE MO TRAINED SPOTTER
&&
JKRAMPERLocal storm report, Dec 27, 10:10 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 AM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 AM HAIL JEFFERSON CITY 38.57N 92.19W
12/27/2008 E0.25 INCH COLE MO TRAINED SPOTTER
WEST SIDE OF JEFFERSON CITY. PEA SIZE HAIL COVERED THE
GROUND. LIGHT WIND.
&&
JKRAMPERLocal storm report, Dec 27, 10:24 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1024 AM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG EWING 40.01N 91.71W
12/27/2008 LEWIS MO EMERGENCY MNGR
HOUSE NEAR EWING HAD SHINGLES BLOWN OFF AND A DECK
DAMAGED.
&&
JKRAMPERLocal storm report, Dec 27, 10:25 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1025 AM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM TSTM WND DMG CANTON 40.13N 91.52W
12/27/2008 LEWIS MO EMERGENCY MNGR
TREES DOWN IN CANTON.
&&
JKRAMPERLocal storm report, Dec 27, 10:31 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 AM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TSTM WND DMG NEW LONDON 39.58N 91.40W
12/27/2008 RALLS MO LAW ENFORCEMENT
HOME REPORTED DAMAGED NEAR NEW LONDON. NE DETAILS YET.
&&
JKRAMPERLocal storm report, Dec 27, 10:39 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1039 AM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TORNADO 6 N NEW LONDON 39.67N 91.40W
12/27/2008 RALLS MO LAW ENFORCEMENT
TWO HOMES DAMAGED ALONG HIGHWAY HH NEAR HIGHWAY 61. A
BILLBOARD ALSO DOWN ALONG 61. SOME TREES AND POWER LINES
ALSO DOWN.
&&
JKRAMPERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 1:23 AM CST | Tornado Warning | LSX | Adams | 47 min |
| Dec 27, 2:13 AM CST | Tornado Warning | LSX | Adams, Pike | 47 min |
| Dec 27, 2:37 AM CST | Flash Flood Warning | LSX | Adams | 6 hr |
| Dec 27, 4:05 AM CST | Wind Advisory | LSX | Bond, Clinton, Fayette, Jersey, Macoupin, Madison and 6 more | 12 hr |
| Dec 27, 10:32 AM CST | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 43 min |
| Dec 27, 10:46 AM CST | Tornado Warning | LSX | Calhoun, Greene, Pike | 44 min |
| Dec 27, 10:58 AM CST | Tornado Warning | LSX | Calhoun | 47 min |
| Dec 27, 11:34 AM CST | Tornado Warning | LSX | Greene, Jersey, Macoupin | 41 min |
| Dec 27, 12:30 PM CST | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 30 min |
| Dec 27, 12:41 PM CST | Flash Flood Warning | LSX | Calhoun, Jersey, Madison, Monroe, Saint Clair | 6 hr |
| Dec 27, 1:06 PM CST | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Madison, Monroe, Saint Clair | 54 min |
| Dec 27, 1:37 PM CST | Severe Thunderstorm Warning | LSX | Bond, Greene, Jersey, Macoupin, Madison, Monroe and 2 more | 53 min |
| Dec 27, 1:53 PM CST | River Flood Warning | LSX | Pike | 48 hr |
| Dec 27, 4:09 PM CST | Tornado Warning | LSX | Randolph, Saint Clair, Washington | 51 min |
| Dec 27, 4:14 PM CST | Areal Flood Advisory | LSX | Bond, Clinton, Fayette, Macoupin, Madison, Monroe and 4 more | 4 hr |
| Dec 27, 4:34 PM CST | Tornado Warning | LSX | Clinton, Marion, Washington | 41 min |
| Dec 26, 11:04 PM CST | River Flood Warning | LSX | Lewis | 66 hr |
| Dec 27, 12:44 AM CST | Tornado Warning | LSX | Lewis, Marion, Monroe, Shelby | 46 min |
| Dec 27, 1:31 AM CST | Tornado Warning | LSX | Marion, Monroe, Ralls, Shelby | 44 min |
| Dec 27, 7:46 AM CST | Severe Thunderstorm Warning | LSX | Iron, Reynolds, Sainte Genevieve, Saint Francois, Washington | 16 min |
| Dec 27, 8:46 AM CST | Severe Thunderstorm Warning | LSX | Shelby | 29 min |
| Dec 27, 9:05 AM CST | Tornado Warning | LSX | Marion, Shelby | 25 min |
| Dec 27, 9:14 AM CST | Tornado Warning | LSX | Knox, Lewis, Marion, Shelby | 31 min |
| Dec 27, 9:26 AM CST | Tornado Warning | LSX | Audrain, Boone, Monroe | 37 min |
| Dec 27, 9:49 AM CST | Tornado Warning | LSX | Monroe, Ralls | 41 min |
| Dec 27, 10:01 AM CST | Severe Thunderstorm Warning | LSX | Audrain, Montgomery, Pike, Ralls | 44 min |
| Dec 27, 10:10 AM CST | Tornado Warning | LSX | Audrain, Pike, Ralls | 35 min |
| Dec 27, 10:27 AM CST | Tornado Warning | LSX | Callaway, Lincoln, Montgomery, Warren | 33 min |
| Dec 27, 12:18 PM CST | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Osage, Washington | 42 min |
| Dec 27, 12:53 PM CST | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren, Washington | 37 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.